Hailiang Yang
Title
Cited by
Cited by
Year
Optimal investment for insurer with jump-diffusion risk process
H Yang, L Zhang
Insurance: Mathematics and Economics 37 (3), 615-634, 2005
3582005
Precise large deviations for sums of random variables with consistently varying tails
KW Ng, Q Tang, JA Yan, H Yang
Journal of Applied Probability, 93-107, 2004
1592004
Optimal investment for an insurer to minimize its probability of ruin
CS Liu, H Yang
North American Actuarial Journal 8 (2), 11-31, 2004
1532004
Non-exponential bounds for ruin probability with interest effect included
H Yang
Scandinavian Actuarial Journal 1999 (1), 66-79, 1999
1361999
Markowitz’s mean-variance asset-liability management with regime switching: A continuous-time model
P Chen, H Yang, G Yin
Insurance: Mathematics and Economics 43 (3), 456-465, 2008
1332008
On pricing derivatives under GARCH models: a dynamic Gerber-Shiu approach
TK Siu, H Tong, H Yang
North American Actuarial Journal 8, 17-31, 2004
1192004
A note on the dividends-penalty identity and the optimal dividend barrier
HU Gerber, XS Lin, H Yang
ASTIN Bulletin: The Journal of the IAA 36 (2), 489-503, 2006
1162006
Some results on ruin probabilities in a two-dimensional risk model
WS Chan, H Yang, L Zhang
Insurance: Mathematics and Economics 32 (3), 345-358, 2003
1162003
Exponential stabilizability of stochastic systems with Markovian jumping parameters>>> altfn> This paper was not presented at any IFAC meeting. This paper was recommended forá…
EK Boukas, H Yang
Automatica 35 (8), 1437-1441, 1999
971999
Optimal dividends in an Ornstein-Uhlenbeck type model with credit and debit interest
J Cai, HU Gerber, H Yang
North American Actuarial Journal 10 (2), 94-108, 2006
882006
Option pricing with regime switching by trinomial tree method
FL Yuen, H Yang
Journal of computational and applied mathematics 233 (8), 1821-1833, 2010
872010
Optimal dividend and capital injection problem in the dual model with proportional and fixed transaction costs
D Yao, H Yang, R Wang
European Journal of Operational Research 211 (3), 568-576, 2011
862011
Spectrally negative LÚvy processes with applications in risk theory
H Yang, L Zhang
Advances in Applied Probability, 281-291, 2001
822001
Absolute ruin probabilities in a jump diffusion risk model with investment
HU Gerber, H Yang
North American Actuarial Journal 11 (3), 159-169, 2007
722007
Maxima of sums of heavy-tailed random variables
KW Ng, QH Tang, H Yang
ASTIN Bulletin: The Journal of the IAA 32 (1), 43-55, 2002
692002
Pricing annuity guarantees under a regime-switching model
XS Lin, KS Tan, H Yang
North American Actuarial Journal 13 (3), 316-332, 2009
682009
Ruin in the perturbed compound Poisson risk process under interest force
J Cai, H Yang
Advances in Applied Probability 37 (3), 819-835, 2005
672005
Pricing currency options under two-factor Markov-modulated stochastic volatility models
TK Siu, H Yang, JW Lau
Insurance: Mathematics and Economics 43 (3), 295-302, 2008
652008
Markowitz's mean-variance asset–liability management with regime switching: A multi-period model
P Chen, H Yang
Applied Mathematical Finance 18 (1), 29-50, 2011
642011
Optimal control of manufacturing flow and preventive maintenance
EK Boukas, H Yang
IEEE Transactions on Automatic Control, 881-885, 1996
641996
The system can't perform the operation now. Try again later.
Articles 1–20